# SDR DALA2022092806380

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,497 hours, 21,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 MAIN ENTRY DOOR #2L EXTERIOR EMERGENCY SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT PWR SUPPLY AND BATT. M11613 REF B-757 IPC 33-51-07. (9124616)
